# SDR P5CA9500591

- Difficulty date: July 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831FT
- Make and model: Boeing 747121
- Aircraft serial: 19648
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN THE LEFT SIDE TRAILING EDGE STIFFENER, SEAL RIB ASSY LOWER, SRM 57-20-02 FIG 2 INTE 1.  REPAIRED PER SRM 51-40-04.
